Sertraline standalone makes many people somewhat apathetic, indifferent and unmotivated, and that's why doctor Gillman suggests augmenting it with Nortriptyline OR alternatively taking Clomipramine standalone for the full SNRI effect...
Did anyone here try both combos? I am getting back on antidepressants and not sure how to proceed... but if I had to choose, I would preferably go for one of the two possibilities.
Hi, I am kitties. I am a newbie here, but not to illness. I have chronic pain 24/7 in my back and neck.
Mentally....here are my diagnoses (got a second and third opinion....all objective and a consensus of the exact same diagnoses.)
Bipolar 1 with psychosis, extreme, treatment resistant, rapid cycling. Mixed features predominant. Never had a remission to date...just a couple of weeks with my bipolar disorder. “Normal” for a few weeks a couple of times per year. No anxiety remission.
OCD, GAD, Panic Disorder, Social Anxiety disorder, PTSD...I think that is everything. Oh, I am significantly affected by a very strong dose of agoraphobia stemming from my PTSD and Panic Disorder.
I have a great psychiatrist and I e been in treatment with him a since 2006. I had a great therapist that had a co-transference issue and I ultimately ended my therapy with him. I have tried four therapists since firing the aforementioned therapist - but I unfortunately have lost faith in the process.
I am a night owl by nature and it has really ramped up since being declared disabled in 2009/SSDI/cannot work. I struggle with having a “routine,” although I have read that one with bipolar disorder tends to be more stable with a routine. I’m easily overstimulated so I like the quiet and darkness..
I know I have an eating disorder (anorexia, restricting type), but I politely yet firmly said I have had “eating issues” but I have no desire to “go there.” My psychiatrist respects that although I am subject to a monthly weigh-in and I self-manage it.
I am currently relapsing right now, unfortunately. But, I have had it for so many years that I know at what weight my body and mind take a turn for the worst. And I have to rein it back in and stop losing (meaning eat more). I’ll never seek treatment as the recovery model, IMO, is ridiculous. Kudos to those that have been able to “recover.”
I take a bunch of meds, mainly psych meds
I like to read, Enjoy spending time with my boyfriend. Internet. I like learning things, I am currently and reading up on world history (pre-USA). I keep up with psychology and sociology.
Thanks for reading if you made it this far.
I am so very lost, angry, hurt, depressed, explosive, and drowning. I was put on latuda or my bipolar and depression acting up... I hate new meds for this reason. I started having my ptsd dreams again, ate everything in site and craved sugar omg terribly, have been depressed, cant color which i love to do, just wanna sleep, explosive anger, crying jags, hate life, nothing makes me happy, everything just sucks. Im so angry cause i feel like i did before i went on any meds, 20yr ago.
Im so confused i just feel like im grasping at air.. I was in the er the other night and they basically sent me home after giving my dose of larzapam i didn't take in the afternoon cause i doesn't help. My theory of it is it didn't help before the latuda what is gonna make it work coming off latuda or after off.. I remember why i drank now.. I didn't need to feel this then.. I want to drink so bad and wont cause I've been clean 6 yrs April will be 7 and i worked to hard to get here and refuse to prove others right. Im so so messed up i cant sleep cant watch TV cant color yet dont want to do any of the above either but if i dont sleep i hurt... has anyone felt this way.. It sux cause the battle to find meds to work will start tomorrow cause my liver doesn't process meds it flushes them out.. oh well sorry just needed to vent and hope someone can help
Anyone find Zoloft more motivating than Effexor? Any weight gain? (it made me insomniac with psychosis 20 years ago). But meds often act differently over time. I've already done trials (some multiple times) of:
Prozac (lethargic), Celexa (fatigue/apathy), Lexapro (similar to prozac), Cymbalta (vigilance/restlessness legs, but dissociative mind/feeling), Wellbutrin (no effect), Trintillex (no effect), Remeron (sedating/+appetite), Notryptaline (don't recall), Abilify (++appetite, RLS), ..Doc won't RX MAOIs and says that TCAs typically more sedating effects.
Basically, I don't want to take more than 3 meds (keeping with Lamictal & Ritalin). I want to avoid A/Ps...I like the calming feeling of Prozac & Effexor, but it's as if I am in this fuzzy cloud and I can't move or do anything, comfortably numb. Totally apathetic, in addition to sexual dysfunction, maybe my dosage is wrong. I'm also considering Viibryd, but don't know if it works on Serotonin...?
Hey everyone. I’ve been in a bad way for 4 1/2 years when remeron stopped working for sleep and sudden onset OCD (ruminating thinking, intrusive thoughts, looping songs), treatment resistant insomnia, anxiety- stick in fight flight, panic, 24/7 derealization, brain fog and dizziness set in. Over time with symptoms not going away, depression set in.
Obviously my meds were not working. I am on day 11 off Zoloft/remeron after a long taper. I and am wondering when these meds will completely be out of my system. Am I out of the woods yet? Or could withdrawal still jet hard? I’m hoping these meds are part of my problem and some of this hell I’ve been going through will get better.
I have felt bad since discontinuation, but I always feel awful, so not sure what’s what. How long does withdrawal typically last?
I’m still on 5 mg lorazepam a day (I know that’s a lot and plan to start weaning when I’m ready) 20 mg geodon X2 and 2 mg prazosin.
Wondering if my meds could be doing this to me?
Ive been on Zoloft for over 14 years, remeron for 8 1/2 years, lorazepam for 8 1/2 years and geodon for 11 1/2 years.
As mentioned, I have been wanting to get off Zoloft/remeron (really all my meds) and have been weaning for months off these two, but have been scared to pull the plug. After reading about MAOI’s, which I have never taken and talking to the doctor, I decided to stop to give me the opportunity to try Nardil, but I’m wondering if less is more may be the ticket for me and maybe I should hold off on trying Nardil. I just don’t know.